# SDR SWAA2021081292175

- Difficulty date: July 7, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 400 AND BS 380 BL 0 AT PASSENGER CABIN ; 2021-311691 / [01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 400 AND BS 380 BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0. PARAGRAPH 9. AND DWG 143A5400 REV -.; [02] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 400 AND BS 380 BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0. PARAGRAPH 9. AND DWG 143A5400 REV -. RII ACCOMPLISHED
